Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NARDIL maniac is happy! Lithium , making it worse! zeliva

Posted by ace on March 19, 2003, at 20:19:28

In reply to Re: NARDIL maniac is happy! Lithium , making it worse!, posted by zeliva on March 19, 2003, at 13:07:04

> Good for you Ace. I too am glad you feel like crap.

Hmmm....I'll take that as a compliment!!!
But like I said in my reply to Falcon, I CAN't feel upset on NARDIL! Only mildly annoyed at the sx.

I have had some GI problems since starting the Lithium. May be it will go away. It has only been 1 week since I started. 300mg. Good Luck.
>
> jill

NARDIL HAS BOMBED THE FORTRESS (ie my mental illnesses) LITIUM HAS COME TO TAKE CARE OF THE SCRAPS!


ACE
NARDIL GET ME OFF LIKE F#*K!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:210599
URL: http://www.dr-bob.org/babble/20030319/msgs/210786.html